# SDR 2002UALA00999

- Difficulty date: June 12, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 44,444 hours, 7,159 cycles
- Engine: Pwa PW4060
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN04414
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BYPASS OIL LIGHT ILLUMINATED.  FOUND OIL FILTER AND CHIP DETECTORS CLEAN. REPLACED OIL FILTER BYPASS SWITCH.
